| Model Number |
45-751324 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a pelvic congestion procedure, the third coil did not traverse through the catheter as smooth as the previous two.The catheter did have a steep angulation to negotiate from right to patient left.The coil was inserted and removed several times as the surgeon attempted to land the coil in desired location.While positioning the coil, the tech was placing the controller on the back in preparation of deployment.During repositioning and/or when the tech was following with the controller, the coil separated without intentional deployment.The coil and catheter were removed and retrieved from within the catheter.No patient injury resulted.Procedure was completed with the placement of two additional coils with same microcatheter after previous coil removed.The procedure completed successfully and no reported injury to the patient.
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or new information is received, mvi, inc., will issue a supplemental report.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.